# SDR 2004F00137

- Difficulty date: September 17, 2003
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON MAIN CABIN FLOORBOARD PANEL NR 222FF.  REPAIRED MAIN CABIN FLOORBOARD NR 222FF.  (M)
